2017
Том 69
№ 9

All Issues

Tushev A. V.

Articles: 9
Article (Ukrainian)

Induced Representations of Abelian Groups of Finite Rank

Tushev A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 9. - pp. 1249-1253

We prove that any irreducible faithful representation of an almost torsion-free Abelian group G of finite rank over a finitely generated field of characteristic zero is induced from an irreducible representation of a finitely generated subgroup of the group G.

Article (Russian)

On Solvable Groups with Proper Quotient Groups of Finite Rank

Tushev A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 11. - pp. 1560-1568

We study solvable groups of infinite special rank all proper normal subgroups of which define quotient groups of finite special rank.

Article (Russian)

On Noetherian Modules over Minimax Abelian Groups

Tushev A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 7. - pp. 969-980

We consider modules over minimax Abelian groups. We prove that if A is an Abelian minimax subgroup of the multiplicative group of a field k and if the subring K of the field k generated by the subgroup A is Noetherian, then the subgroup A is the direct product of a periodic group and a finitely generated group.

Article (Ukrainian)

On exact irreducible representations of locally normal groups

Tushev A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1688–1694

We obtain a generalization of the Gaschutz criterion of existence of exact irreducible representations of finite groups to the class of normal groups.

Article (Ukrainian)

Noether modules over abelian groups of finite free rank

Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1042–1048

Article (Ukrainian)

Irreducible representations of locally polycyclic groups over an absolute field

Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1389–1394

Article (Ukrainian)

Condition min-?-N and the representations of solvable groups connected with IT

Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 677–681

Article (Ukrainian)

Some classes of groups with weak minimal condition for normal subgroups

Kurdachenko L. A., Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 457–462

Article (Ukrainian)

Two-step solvable groups with weak minimal condition for normal subgroups

Kurdachenko L. A., Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 300–306